MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 5 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 5 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-022-35-5013
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Discomfort (2330); Implant Pain (4561)
Date of Event 06/03/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10 concomitant devices: 4826265 02-022-45-5050 - truliant tib fit tray cem sz 5f,5t.4876527 02-020-11-0350 - truliant ps cem fem ps cem right sz 5.4924010 204-70-00 - tibial stem ext.Screw.4933103 204-34-02 - fluted stem extension 25l x 14 mm.4947358 200-02-35 - three peg patella 35mm.The product associated with the reported event is within the scope of recall [enter recall #]; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported via legal documentation that approximately 83 months after a right total knee replacement procedure, the patient has experienced prosthesis wearpain, stiffness, discomfort, weakness, negatively affected quality of life, additional revision surgery, physical activities limited.No further issues or complications were reported.No additional information is available.

Brand Name
TRULIANT TIB IMP PS INSERT SZ 5 13MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key19477183
Report Number1038671-2024-01808
Device Sequence Number12490948
Product Code JWH
UDI-Device Identifier10885862304650
UDI-Public10885862304650
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/27/2024
Device Catalogue Number02-022-35-5013
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/06/2024
Date Device Manufactured10/27/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown